# SDR 2006UALA00763

- Difficulty date: April 21, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 36,232 hours, 5,468 cycles
- Engine: Pwa PW4090
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 298 S28-30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 298.5 LT FRAME OUTER CHORD AT STR 28-30 IS DAMAGED.  TEMPORARY  REPAIR AND REPETITIVE INSPECTION WAS PERFORMED PER EVA G95-7785A.  PERMANENT REPAIR OF THE DAMAGE WAS ACCOMPLISHED PER EVA G95-7785B .
